JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 100
On Integral Forms of Generalised Mathieu Series

    Authors: Pietro Cerone, Christopher T. Lenard,  
    Keywords: Mathieu Series, Bounds, Identities.  
    Date Received: 16/06/03  
    Date Accepted: 08/12/03  
    Subject Codes:


    Editors: Feng Qi,  

Integral representations for generalised Mathieu series are obtained which recapture the Mathieu series as a special case. Bounds are obtained through the use of the integral representations.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login